Table of Contents
ISRN Geometry
Volume 2014 (2014), Article ID 596090, 8 pages
http://dx.doi.org/10.1155/2014/596090
Research Article

On the Class of -Metrics

Department of Mathematics and Computer Sciences, University of Tabriz, P.O Box 45149-39178, Zanjan, Iran

Received 18 November 2013; Accepted 25 December 2013; Published 10 March 2014

Academic Editors: A. Fino, C. Qu, and F. Shi

Copyright © 2014 Ahmad Alimohammadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Shen, “Projectively flat Randers metrics with constant flag curvature,” Mathematische Annalen, vol. 325, no. 1, pp. 19–30, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. Z. Shen and G. C. Yildirim, “On a class of projectively flat metrics with constant flag curvature,” Canadian Journal of Mathematics, vol. 60, no. 2, pp. 443–456, 2008. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. Y. Yu and Y. You, “Projectively flat exponential Finsler metric,” Journal of Zhejiang University, vol. 7, no. 6, pp. 1068–1076, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. Y. Yu, “Projectively flat arctangent Finsler metric,” Journal of Zhejiang University, vol. 7, no. 12, pp. 2097–2103, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. S. Bácsó and M. Matsumoto, “On Finsler spaces of Douglas type: a generalization of the notion of Berwald space,” Publicationes Mathematicae, vol. 51, no. 3, pp. 385–406, 1997. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. S. Bácsó and M. Matsumoto, “Reduction theorems of certain Douglas spaces to Berwald spaces,” Publicationes Mathematicae, vol. 62, no. 3-4, pp. 315–324, 2003. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. M. Matsumoto, “Finsler spaces with α,β-metric of Douglas type,” Tensor (N.S.), vol. 60, pp. 123–134, 1998. View at Google Scholar
  8. B. Li, Y. Shen, and Z. Shen, “On a class of Douglas metrics,” Studia Scientiarum Mathematicarum Hungarica, vol. 46, no. 3, pp. 355–365, 2009. View at Google Scholar
  9. S. S. Chern and Z. Shen, Riemann-Finsler Geometry, World Scientific, Singapore, 2005.
  10. Z. Shen, “Landsberg curvature, S-curvature and Riemann curvature,” in A Sample of Riemann-Finsler Geometry, MSRI Series (50), Cambridge University Press, Cambridge, UK, 2004. View at Google Scholar
  11. S. Numata, “On Landsberg spaces of scalar flag curvature,” Journal of the Korean Mathematical Society, vol. 12, pp. 97–100, 1975. View at Google Scholar